I’ve been taking Propranolol for the chest pains, now have headaches and pain on left side of head and body?

Hello! I’m 17, and a female. For the medical history, I have asthma and high-blood pressure. Last month I’ve visited a cardiologist for the frequent palpitations, chest pains and dizzyness that I’ve been experiencing but they said that the results are normal, I’ve been taking Propranolol for the chest pains which is prescribed by my doctor and stopped using inhalers for my asthma because they told me to and it can cause my heart to palpitate.

I just want to ask about something I’m very worried about these following days. I’ve been experiencing headaches (not severe) on the left side of my head alongside with a neck pain on the leftside also. It feels like the left side of my head is heavier than the right side then it seems like the left side of my body is weaker than the other one and sometimes my head feels lighter. I haven’t consulted a doctor on this case. Can you help me?





This Question Is Open to Answers -Post Your Comment Below

The Fat Decimator System